Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Allergy to some medicines. Any anti allergic medicine to treat it?

Hi I am a married women, Whenever i take some type of medicine i get affected with skin allergy (some itching red patches in hand and leg portion). Which goes back to normal in 24 hrs to 72 hrs. Earlier when i was taking anti pregnancy tablets those also caused me allergy and pain in stomach so we started to use alternatives. My problem is even if i take headache medicine it causes me allergy. Please suggest me some anti allergic medicine which do not have stomach related side effects
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
YOU HAVE ALLERGY TO DRUGS
MANY MEDICINES LIKE PARACETAMOL,IBUPRUFEN CALCIUM VITAMINS MULTIVITAMINS AND DIET SUPPLIMENTS CAUSES ALLERGY TO MANY
SO ALL MEDICINES OF THIS GROUP CAN CAUSE ALLERGY
GET BLOOD SERUM TESTS FOR VARIOUS DRUGS FOR ALLERGIES AND USE SAFE DRUGS ACCORDING TO TESTS
MEFTAL DICLO NAPROXYN ARE LESS LIKELY TO AFFECT
YOU CAN TAKE FEXOFEXADINE AS ANTIALLERGIC OD OR BD
Answered: Sat, 1 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor